# SDR ABXA9800554

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291GR41
- Condition: Out Of Position
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN COCKPIT DOOR.  REPOSITIONED LATCH ON DOOR JAMB.
